Skip to Content

Could ceftin cause ulcers in mouth and skin rash on arms only?

Responses (1)

itsmetoo2 4 Mar 2010

Yes, some of your side effects are caused by the medication. See below:

"Ceftin side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:
diarrhea that is watery or bloody;

fever, chills, body aches, flu symptoms;

chest pain, fast or pounding heartbeats;

unusual bleeding;

blood in your urine;

seizure (convulsions);

pale or yellowed skin, dark colored urine, fever, confusion or weakness;

jaundice (yellowing of the skin or eyes);

fever, sore throat, and headache with a severe blistering, peeling, and red skin rash;

skin rash, bruising, severe tingling, numbness, pain, muscle weakness;

increased thirst, loss of appetite, swelling, weight gain, feeling short of breath; or

painful or difficult urination, urinating less than usual or not at all.

Less serious Ceftin side effects may include:

nausea, vomiting, stomach pain, mild diarrhea, gas, upset stomach;

cough, stuffy nose;

stiff or tight muscles, muscle pain;

joint pain or swelling;

headache, drowsiness;

feeling restless, irritable, or hyperactive;

white patches or sores inside your mouth or on your lips;

unusual or unpleasant taste in your mouth;

diaper rash in an infant taking liquid Ceftin;

mild itching or skin rash; or

vaginal itching or discharge."

https://www.drugs.com/ceftin.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions